# SDR 97FDEA00545

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0310 71C709-02 - LOWER AFT CARGO COMPT NR 2 CARGO DOOR CUTOUT AFT LOWER CORNER SEVERE CORROSION AFFECTING 1.5 BY 1 AREA OF AFT DOOR FRAME AT FS 990 BETWEEN STRINGER 26 AND 27 RT.  REMOVED CORROSION PER SRM 51-10-6.  TREATED AND PRIMED AREA.  INSTALLED ANGLE REPAIR PER SRM 51-40-3 USING PROPER FASTENERS.
